“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 117
School of Mathematics
  Title:   On some finite 2-groups of deficiency zero
  Author(s):  A. R. Jamali
  Status:   Published
  Journal: Bull. Greek Math. Soc.
  No.:  3
  Vol.:  35
  Year:  1998
  Pages:   465-471
  Supported by:  IPM
We exhibit two infinite families of finite non-metacyclic 2-groups of deficiency zero having high nilpotency classes, but fixed nilpotency coclasses 3 and 6.

Download TeX format
back to top
scroll left or right